A 35-year-old member asked:
What to do if i take it for my add/adhd and was wondering if it could cause panick attacks or depression?
1 doctor answer • 1 doctor weighed in
Child Psychiatry 21 years experience
Certainly...: Commom medications used to treat add/adhd can cause or worsen both panic attacks and depression. Please see you health care provider as there are other treatment options you may tolerate better.
4.8k viewsAnswered >2 years ago
Last updated Oct 24, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.